# SDR CALA2013080890260

- Difficulty date: August 6, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 64,416 hours, 24,334 cycles
- Engine: Iae V2527A5
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Misrepaired
- Location: Hyd Pump
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELECTRIC HYD PUMP WIRES ARE TERMINATED WITH BLACK ELECTRIC TAPE AND CARGO TAPE.  REMOVED BLACK TAPE.  LUGS ARE INTACT ON WIRES.  SECURED WIRES TO C-B 3802GX, REF W-D 29-24-01.  YELLOW PUMP TEST GOOD BY EXTENDING CARGO DOOR ON GROUND POWER ONLY.
